| Model Number |
24690 |
| Medical Device Problem Code |
Contamination (1120)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/01/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the device was contaminated.The stenosed target lesion was located in the c1 segment of the internal carotid artery.A 4.0mmx30mmx135cm sterling balloon catheter was selected for use.During pre-procedural preparation, before the device was unpackaged, live insects were noted inside the inner packaging of the device.There were concerns regarding the quality of the product.A replacement device of the same type was used to complete the procedure.There were no patient complications as a result of this event.
Event or Problem Description
It was reported that the device was contaminated.The stenosed target lesion was located in the c1 segment of the internal carotid artery.A 4.0mmx30mmx135cm sterling balloon catheter was selected for use.During pre-procedural preparation, before the device was unpackaged, live insects were noted inside the inner packaging of the device.There were concerns regarding the quality of the product.A replacement device of the same type was used to complete the procedure.There were no patient complications as a result of this event.It was further reported that the substance in the inner package was a dirt.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluated by mfr: the sterling was returned for analysis.The outer shaft, inner shaft, balloon and tip were visually and microscopically examined.Visual and microscopic examination revealed no damages.The packaging did not return for analysis.